Arithmetic of fuzzy quantities based on vague arithmetic operations


Demirci M.

FUZZY SETS AND SYSTEMS - IFSA 2003, PROCEEDINGS, vol.2715, pp.159-166, 2003 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 2715
  • Publication Date: 2003
  • Journal Name: FUZZY SETS AND SYSTEMS - IFSA 2003, PROCEEDINGS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Compendex, EMBASE, MathSciNet, Philosopher's Index, zbMATH
  • Page Numbers: pp.159-166
  • Keywords: fuzzy arithmetic, vague arithmetic, fuzzy function, fuzzy equivalence relation, indistinguishability operator, VALUED EQUIVALENCE-RELATIONS, SIMILARITY RELATIONS, ALGEBRAIC NOTIONS, FOUNDATIONS
  • Akdeniz University Affiliated: Yes

Abstract

As a generalization of the standard fuzzy arithmetic operations, the present paper introduces the arithmetic operations among fuzzy quantities whenever the arithmetic operations are vaguely defined functions, or more precisely they are vague arithmetic operations. Furthermore, elementary properties of this kind of arithmetic of fuzzy quantities are established, and the relations between standard fuzzy arithmetic and vague arithmetic are pointed out, though the basic ideas of these two sorts of arithmetic are quite different from each other.